# SDR IPXA2024050389007

- Difficulty date: May 2, 2024
- Submitted: May 3, 2024
- Operation: Air carrier
- Aircraft: N467UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25483
- Aircraft time: 33,699 hours, 20,678 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Warning Message
- Condition: Illuminated
- Location: Lt Engine
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN CRUISE @ FL 380 L ENG N3 BOUNCED BETWEEN 9-85. ON DECENT W/THROTTLES AT IDLE L ENG N3 INDICATED 0. L ENG SPEED CARD STATUS MESSAGE
